# SDR DHL2003804895

- Difficulty date: February 11, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857382
- Condition: Damaged
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E LWR PART SHOWS ELONGATED HOLES AROUND STA XS 521.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030114, ED-3215.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  BLENDED OUT DAMAGED AREA IAW EODHL-30114,ED-3215.  FABRICATED DOUBLER (7075-T6AL-0.071) IAW EODHL-030114, ED-3215.  CLEANED, TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED DOUBLER AT RT WING CTR L/E LWR PART WITH NEW FASTENERS IAW EODHL-030114, ED-3215 AND SRM 51-1-21 PG 1.
